MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY MEGATRON; CORONARY DRUG-ELUTING STENT
Model Number H7493942824350
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The patient presented with angina and was being treated for percutaneous coronary intervention (pci).The target lesion was moderately calcified vessel.A 3.00 x 28mm synergy xd and a 3.50 x 24mm synergy megatron drug-eluting stents were advanced for treatment.However, during insertion of both stents through guideliner, the mid shaft of both synergy megatron stent broke.The whole devices were pulled and removed from the patient.A non-bsc devices were used to complete the procedure.No patient complications were reported.
 
Event or Problem Description
It was reported that shaft break occurred.The patient presented with angina and was being treated for percutaneous coronary intervention (pci).The target lesion was moderately calcified vessel.A 3.00 x 28mm synergy xd and a 3.50 x 24mm synergy megatron drug-eluting stents were advanced for treatment.However, during insertion of both stents through guideliner, the mid shaft of both synergy megatron stent broke.The whole devices were pulled and removed from the patient.A non-bsc devices were used to complete the procedure.No patient complications were reported.It was further reported that a 6 french guide catheter with a 6 french guideliner were used during insertion of the stents.

Brand Name
SYNERGY MEGATRON
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key16229833
Report Number2124215-2023-02269
Device Sequence Number17515491
Product Code NIQ
UDI-Device Identifier08714729985693
UDI-Public08714729985693
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/18/2023
Device Model NumberH7493942824350
Device Lot Number0029847045
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer02/03/2023
Initial Report FDA Received Date01/23/2023
Supplement Report FDA Received Date02/07/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown